On additive functions
Compositio Mathematica, Volume 29 (1974) no. 3, p. 265-271
@article{CM_1974__29_3_265_0,
     author = {Meijer, H. G. and Tijdeman, Robert},
     title = {On additive functions},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {3},
     year = {1974},
     pages = {265-271},
     zbl = {0297.10029},
     mrnumber = {364123},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_3_265_0}
}
Meijer, H. G.; Tijdeman, R. On additive functions. Compositio Mathematica, Volume 29 (1974) no. 3, pp. 265-271. http://www.numdam.org/item/CM_1974__29_3_265_0/

[1] P. Erdös: On the distribution function of additive functions. Ann. of Math. 47 (1946) 1-20. | MR 15424 | Zbl 0061.07902

[2] C. Pisot and I.J. Schoenberg: Arithmetic problems concerning Cauchy's functional equation. Illinois J. Math. 8 (1964) 40-56. | MR 173106 | Zbl 0132.11502

[3] R. Tijdeman: On integers with many small prime factors. Compositio Math. 26 (1973) 319-330. | Numdam | MR 325549 | Zbl 0267.10056

[4] R. Tijdeman: On the maximal distance between integers composed of small primes. Compositio Math. 28 (1974) 159-162. | Numdam | MR 345917 | Zbl 0283.10024

[5] R. Tijdeman and H.G. Meijer: On integers generated by a finite number of fixed primes. Compositio Math. 29 (1974) 273-286. | Numdam | MR 364122 | Zbl 0297.10030